# SDR AALA20002104

- Difficulty date: December 17, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 2039 - EN ROUTE PHL-ORD, SHORTLY AFTER TAKEOFF, DETECTED STRONG MUST ODOR AT CABIN AND COCKPIT.  DISSIPATED AFTER GETTING AIRBORNE.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED COALESCER BAGS AND CLEANED WATER SEPARATORS.  RAN BOTH PACKS.  NO SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPS.  (M)
